Superfractality of the set of numbers having no frequency ofn-adic digits, and fractal probability distributions
Abstract
We study the fractal properties (we find the Hausdorff-Bezikovich dimension and Hausdorff measure) of the spectrum of a random variable with independentn-adic (n≥2,n ∃N digits, the infinite set of which is fixed. We prove that the set of numbers of the segment [0, 1] that have no frequency of at least onen-adic digit is superfractal.Downloads
Published
25.07.1995
Issue
Section
Research articles
How to Cite
Pratsiovytyi, M. V., and H. M. Torbin. “Superfractality of the Set of Numbers Having No Frequency Ofn-Adic Digits, and Fractal Probability Distributions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 7, July 1995, pp. 971–975, https://umj.imath.kiev.ua/index.php/umj/article/view/5492.